# SDR DALA2015090505445

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS FIVE CRACKS, WERE FOUND ON FUSELAGE SKIN: RT SIDE.- 0.250",  0.180" AND 0.100" AT BS Y=1418 AND BETWEEN LONGERON 2 AND 3 AND LT SIDE-0.125" AND 0.100" AT BS Y=1418 AND BETWEEN LONGERON 2 AND 3.  FUSELAGE SKIN WAS REPAIRED IAW ER/A 537744-14 AD REV A AND ETI 88-15-282, REV 4.
